Wholesale Health Care Ibuprofen Caplets Bonus

Health Care Ibuprofen 200mg Brown Coated Caplets. Temporarily relief of fever, minor aches, and pains due to headache, muscular aches, toothache, minor pain of arthritis, the common cold, menstrual cramps, and back pain. Compare to active ingredient of Advil. 30 caplets packed 24 to a case.

Health Care Ibuprofen Caplets Bonus

4032
80204HC
792215802042
Ibuprofen & Naproxen
24/30 CT
----------
7.09" x 3.94" x 10.24"
1.500 lbs
----------
3,600 units
United States
----------
Login to view prices